MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id 826631) showed -99mmhg two hours after the patient came back to the ward.During the procedure, the microsensor was functional; therefore, the physician removed the microsensor and stopped the monitoring.The patient is in stable condition.There is no information available on whether the patient experienced any signs or symptoms caused by the product problem.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The neuromonitor basic kit (id 826631) was returned for evaluation.Device history record (dhr) - the product code 826631 with lot 7288028 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the catheter was crimped 5.8 & 24.4 cm from distal end.Icp express read 503.The device passed electronic, noise, linearity/hysteresis and signal drift tests.The complaint was not confirmed.Root cause analysis - the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for this issue reported by the customer could be due to incorrect set-up of device.The performance failure could possibly be attributed to the catheter being crimped too tight.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20151110
Report Number3013886523-2024-00268
Device Sequence Number19902339
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)280731(10)7288028
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7288028
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636).; ICP EXPRESS MONITOR, 220 VOLT (ID 826635).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian